MathSciNet Relay Station
MathSciNet bibliographic data
MR1950293 58E11 (53C21 58J50)
El Soufi, Ahmad; Ilias, Saïd Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1611–1618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement